# SDR CALA2025070306169

- Difficulty date: June 30, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 81,405 hours, 29,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 22ABC EMERGENCY LIGH IN AISLE FELL OUT.  SWAPPED 22 ABC WITH 30 ABC, EMER LIGHT OPS CHECKS ARE NORMAL.
